Consult Online With India's Top Doctors
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Hello, i'm experiencing bleeding a week after my period has ended. It technically didn't end because I have been spotting since my regular end date. I don't know if this means i'm pregnant or is a side effect of using plan b for the first time. Help.

2 Doctors Answered
You are facing the side effects of plan b. Don't worry.
Hello, if you have bene sexually active during the month, then it is better that you may get a urine pregnancy test done and rule out pregnancy.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.